# SDR DALA2021120207434

- Difficulty date: November 4, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,170 hours, 31,542 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 LH MLG DOOR FWD HINGE FITTING / FWD FACE / CORROSION. CORRECTIVE ACTION: COMPLIED WITH ER/A 594504-14. (2007444)
